# SDR MASA2016022212785

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 1,928 hours, 1,123 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Unsanitary
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT COFFEEMAKER, BURNED RUBBER ODOR.  MAINTENANCE FOUND POTABLE WATER BAD, DRAINED.  RESERVICED, NO ODOR.
